# SDR USAA2009021390334

- Difficulty date: January 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 143N34126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN N12 MAJOR REPAIR NR 6184171 INTERGRANULAR CORROSION MID LAV SERVICE PAN DOUBLER AT BS710 BETWEEN S20R TO S22R.  REPLACED MID LAV SERVICE PAN DOUBLER AT BS710 BETWEEN S20R TO S22R IAW B757 SRM 51-40-02.
